MathSciNet Relay Station
MathSciNet bibliographic data
MR2953568 60K25 (60F17 60J70 90B15 90B22)
Budhiraja, Amarjit; Ghosh, Arka P. Controlled stochastic networks in heavy traffic: convergence of value functions. Ann. Appl. Probab. 22 (2012), no. 2, 734–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement